# SDR AUS20021097

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Housing
- Condition: Unserviceable
- Location: Hyd Transducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PRESSURE TRANSDUCER HOUSING SPLIT. TRANSDUCER ISLOCATED IN LT NACELLE
